# SDR 95ZZZX3408

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK C, FOUND .0312 INCH CRACKS COMING OUT OF 4 RIVET HOLES, STA 160 TO STA 200, LONGERON 22L.  REPAIRED PER ARA 65706.  AIRCRAFT TOTAL TIME:  61,210 HOURS; 72,666 CYCLES.
